MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-23
Medical Device Problem Codes Gradient Increase (1270); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Mitral Valve Insufficiency/ Regurgitation (4451); Pulmonary Valve Insufficiency/ Regurgitation (4452); Tricuspid Valve Insufficiency/ Regurgitation (4453); Pulmonary Hypertension (4460); Transvalvular Pressure Gradient Increased (4854)
Date of Event 10/08/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 1 month following the implant of a transcatheter aortic valve, the patient died due to an unspecified cause.It was noted that valve failure occurred and the patient suffered a blood clot in the process.
 
Additional Manufacturer Narrative
Updated data: a4, b3, b5, h6, additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 1 month following the implant of a transcatheter aortic valve, the patient died due to an unspecified cause.It was noted that valve failure occurred and the patient suffered a blood clot in the process.Additional information was received that approximately 3 weeks following the implant of this valve, a transthoracic echocardiogram (tte) was performed that revealed a mean gradient of 38 millimeters of mercury (mm hg), increased tricuspid valve regurgitation from mild to moderate-severe, severe pulmonary hypertension with an increased right ventricular systolic pressure from 48 mm hg to 117 mm hg, increased right ventricular dimension from 4 centimeters (cm) to 4.8 cm, reduced right ventricular systolic function, mild mitral regurgitation, and trace pulmonary valve regurgitation.There was no aortic valve regurgitation.Subsequently, the patient pursued follow-up care witha different hospital.

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24630787
Report Number9617601-2026-01881
Device Sequence Number8688374
Product Code NPT
UDI-Device Identifier00763000716127
UDI-Public(01)00763000716127(17)270418(20)01
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVFXPLUS-23
Device Catalogue NumberEVFXPLUS-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/16/2026
Date Device Manufactured04/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age75 YR
Patient SexFemale
Patient Weight108 KG